Moduli canonici e gruppi analitici commutativi
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 13 (1959) no. 3, pp. 303-372.
@article{ASNSP_1959_3_13_3_303_0,
     author = {Barsotti, Iacopo},
     title = {Moduli canonici e gruppi analitici commutativi},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {303--372},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 13},
     number = {3},
     year = {1959},
     zbl = {0092.27203},
     mrnumber = {113887},
     language = {it},
     url = {http://www.numdam.org/item/ASNSP_1959_3_13_3_303_0/}
}
TY  - JOUR
AU  - Barsotti, Iacopo
TI  - Moduli canonici e gruppi analitici commutativi
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1959
DA  - 1959///
SP  - 303
EP  - 372
VL  - Ser. 3, 13
IS  - 3
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1959_3_13_3_303_0/
UR  - https://zbmath.org/?q=an%3A0092.27203
UR  - https://www.ams.org/mathscinet-getitem?mr=113887
LA  - it
ID  - ASNSP_1959_3_13_3_303_0
ER  - 
%0 Journal Article
%A Barsotti, Iacopo
%T Moduli canonici e gruppi analitici commutativi
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1959
%P 303-372
%V Ser. 3, 13
%N 3
%I Scuola normale superiore
%G it
%F ASNSP_1959_3_13_3_303_0
Barsotti, Iacopo. Moduli canonici e gruppi analitici commutativi. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 13 (1959) no. 3, pp. 303-372. http://www.numdam.org/item/ASNSP_1959_3_13_3_303_0/

1 Dieudonné J., Groupes de Lie et hyperalgèbres de Lie sur un corps de caraetéristique p > 0 (VII); Math. Ann., 134, 1957, p. 114. | MR | Zbl

2 Ore O., Theory of non-commutative polynomials; Ann. of Math., 34, 1933, p. 480. | JFM | MR | Zbl

3 Jacobson N., The theory of rings; New York, 1943. | MR | Zbl

4 Albert A.A., Structure of algebras; Amer. Math. Soc. Coll. Publ., 1939. | JFM | Zbl

5 Deuring M., Algebren; Erg. der Math., 4, 1935. | JFM

6 Dieudonné J., Groupes de Lie et hyperalgèbres de Lie sur un corps de caractéristique p > 0; Comm. Math. Helv., 28, 1954, p. 87. | MR | Zbl

7 Barsotti I., Gli endomorfismi delle varietà abeliane su corpi di caratteristica positiva; Ann. Scuola Norm. Sup., 10, 1956, p. I. | Numdam | MR | Zbl

8 Barsotti I., Abelian varieties over fields of positive characteristic; Rend. Circ. Mat. Palermo, 5, 1956, p. 145. | MR | Zbl

9 Dieudonné J., Groupes de Lie et hyperalgèbres de Lie sur un corps de caractéristique p > 0 (V); Bull. Soc. Math. de France, 84, 1956, p. 207. | Numdam | MR | Zbl

10 Witt E., Zyklische körper und algebren der charakteristik p vom grad pm. Struktur diskret beiverteter perfekter körper mit volkommenem restklassenkörper der charakteristik p ; Journ. Reine Angew. Math., 176, 1937, p. 126. | JFM | Zbl

11 Barsotti I., On Witt vectors and periodic group-varieties; Illinois Journ. of Math., 2, 1958, p. 99; Corrections to the paper «....»; ibid., p. 608. | MR | Zbl

12 Dieudonné J., Sur les groupes de Lie algébriques sur un corps de caractéristique p > 0; Rend. Circo Mat. Palermo, 1, 1952, p. 380. | MR | Zbl

13 Dieudonné J., Witt groups and hyperexponential groups ; Mathematika, 2, 1955, p. 21. | MR | Zbl

14 Barsotti I., Risultati e problemi nella teoria delle varietà gruppali; Atti Convegno Internaz. Geom. Algebrica, Taormina, Nov. 1938, in corso di stampa, Univ. Messina.

15 Dieudonné J., Lie groups and Lie hyperalgebras over a field of characteristic p > 0 (IV); Amer. Journ. of Math., 77, 1955, p. 429. | MR | Zbl

16 Cartier P., Théorie différentielle des groupes algébriques; Comptes Rend. Acad. Sciences Paris, 244, 1957, p. 540. | MR | Zbl

17 Morita K., Duality for modules and its applications to the theory of rings ivith minimum condition; Science Rep. Tokyo Kyoikn Daigaku, 6, 1958, p. 83. | MR | Zbl

18 Barsotti I., Repartitions on abelian varieties; Illinois Jonrn. of Math., 2, 1958, p. 43. | MR | Zbl

19 Cabtier P., Dualité des variétés abéliennes; note ciclostilate Sem. Bourbaki, Paris, Mai 1958. | Numdam | Zbl

20 Serre J.-P., Quelques propriétés des variétés abéliennes en caractéristique p ; Amer. Jonrn. of Math., 80, 1958, p. 715. | MR | Zbl

21 Rosenlicht M., Extensions of vector groups by abelian varieties; Amer. Journ. of Math., 80, 1958, p. 685. | MR | Zbl

22 Dieudonné J, On the Artin-Hasse exponential series; Proc. Amer. Math. Soc., 8, 1957, p. 210. | MR | Zbl